Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 23, 2023, 8:15 PM MDT for Scotts Bluff County, Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2023, 8:15 PM MDT (02:15 UTC)
- Expired
- Jun 23, 2023, 8:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 112 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:23 PM MDT | HAIL 2.75 | Morrill, NE | Received via social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 2:22 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 2.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1028 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted.
031
WFUS55 KCYS 240215
TORCYS
NEC157-165-WYC015-240245-
/O.NEW.KCYS.TO.W.0025.230624T0215Z-230624T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
815 PM MDT Fri Jun 23 2023
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Northwestern Scotts Bluff County in the Panhandle of Nebraska...
Southwestern Sioux County in the Panhandle of Nebraska...
East central Goshen County in southeastern Wyoming...
* Until 845 PM MDT.
* At 815 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Huntley, or 12 miles south of Torrington, moving
east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lyman around 820 PM MDT.
Stegall around 825 PM MDT.
Morrill around 830 PM MDT.
Other locations in the path of this tornadic thunderstorm include
Mitchell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cheyenne.
&&
LAT...LON 4193 10362 4179 10418 4189 10429 4211 10408
TIME...MOT...LOC 0215Z 248DEG 34KT 4189 10410
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Claycomb2 follow-up statements
081
WWUS55 KCYS 240226
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
826 PM MDT Fri Jun 23 2023
NEC157-165-WYC015-240245-
/O.CON.KCYS.TO.W.0025.000000T0000Z-230624T0245Z/
Scotts Bluff NE-Sioux NE-Goshen WY-
826 PM MDT Fri Jun 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
NORTHWESTERN SCOTTS BLUFF...SOUTHWESTERN SIOUX AND EAST CENTRAL
GOSHEN COUNTIES...
At 826 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Stegall, or 15 miles southeast of Torrington, moving
east at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Morrill around 835 PM MDT.
Other locations in the path of this tornadic thunderstorm include
Mitchell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4182 10404 4193 10416 4211 10408 4193 10362
TIME...MOT...LOC 0226Z 255DEG 31KT 4190 10398
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Claycomb550
WWUS55 KCYS 240241
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
841 PM MDT Fri Jun 23 2023
NEC157-165-WYC015-240248-
/O.EXP.KCYS.TO.W.0025.000000T0000Z-230624T0245Z/
Scotts Bluff NE-Sioux NE-Goshen WY-
841 PM MDT Fri Jun 23 2023
...THE TORNADO WARNING FOR NORTHWESTERN SCOTTS BLUFF...SOUTHWESTERN
SIOUX AND EAST CENTRAL GOSHEN COUNTIES WILL EXPIRE AT 845 PM MDT...
The Tornado Warning that was previously in effect has been reissued
for northwest Scottsbluff and southwest Sioux Counties and is in
effect until 9 PM. Please refer to that bulletin for the latest
severe weather information.
A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.
Remember, a Tornado Warning still remains in effect for northwest
Scottsbluff and southwest Sioux Counties!
LAT...LON 4182 10404 4193 10416 4211 10408 4193 10362
TIME...MOT...LOC 0238Z 248DEG 34KT 4194 10385
$$
ClaycombWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 5:35 PM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 23, 5:35 PM MDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
535 PM MDT Fri Jun 23 2023
.SHORT TERM...(This Afternoon through Saturday night)
Issued at 255 PM MDT Fri Jun 23 2023
Primary focus for this part of the forecast package will be severe
thunderstorms this afternoon. Conditions will improve later
tonight as a drier airmass begins to push into the region
tonight with the primary forecast concern becoming more wind
related early in the weekend.
...For Today and Tonight...
TORNADO WATCH just issued for areas along and east of the
Interstate 25 corridor AND the Western Nebraska Panhandle. Another
round of strong to severe thunderstorms expected to develop over
the next hour or two. Latest observations and Meso Analysis across
the High Plains show thick stratus clouds dissipating around an
hour ago as fair weather CU quickly develop due to rapid
destabilization of the boundary layer with dewpoints in the low to
mid 60s across a large portion of the area. Convection initiation
appears imminent over the next 20 to 40 minutes with radar echoes
starting to pop near a differential heating boundary/dry line
feature. The low to midlevel environment to the east remains
favorable for severe weather with discrete cells expected over the
next several hours. MLCAPE has increased to 2000 j/kg to 3000
j/kg along and east of the Laramie Range with MLCIN rapidly
decreasing below 50 j/kg over the last hour. 0-6 km bulk shear has
increased over 50 knots as well early this afternoon with
plentiful shear in addition to a very unstable airmass. Closer to
the surface, a surface low is expected to redevelop just south of
the Colorado/Wyoming/Nebraska border through this afternoon and
track south, resulting in a slightly backing wind profile through
the afternoon and increase 700mb south to southwest flow as the
primary upper level trough axis moves into the area. High res
models, including the NAM, show increasing 0-1km EHI, centered
from Platte county eastward to Scotts Bluff County, Converse and
Niobrara Counties over the next few hours, and now another max
around the Laramie, Kimball, Morrill and Cheyenne counties region
along the Cheyenne Ridge this afternoon and this evening. There is
concern of a few tornados across the area, with one or two
significant tornadoes possible across the high plains. CAMs have
been persistent with showing a developing long-lived supercell
between the Chugwater to Torrington area, so will be closely
monitor this area through the afternoon. Further north, there is a
notable convergence boundary just north north of the North Platte
River Valley, which may become another focus for supercell
development later on in the afternoon and through this evening.
Will also have to keep an eye on the differential heating
boundary/dry line just west of Cheyenne, which will likely end up
drifting eastward shortly into Laramie County through this
evening.
Some good news for today, most CAMs are showing isolated to widely
scattered coverage of supercells instead of numerous thunderstorms
across the entire area (and scattered discrete cells from
yesterday's models), which should limit the coverage of severe
weather across the plains through this evening. However, severe
weather reports will likely be on the higher end of our scale
given the current conditions.
Convection will gradually transition to squall lines and segments
sometime this evening, likely after 8 PM as cells start to become
outflow dominant based on all high resolution guidance and
increasing low level 800mb jet shown by 12z models. MCS's appear
likely at this point with southeastward propagation across
western Nebraska and maybe far eastern Wyoming. Models not in the
best agreement with this solution, but it fits the pattern with
the potent upper level trough axis moving across Wyoming later
today.
...Saturday...
Much drier conditions on Saturday as dewpoints drop into the 20s
and upper 30s across southeast Wyoming, and into the 40s across
western Nebraska in westerly flow. Moisture will have a hard time
eroding the further north you go, so kept a chance of showers and
thunderstorms from north of Douglas eastward to Chadron through
the afternoon. Potential for High Winds look good across the Wind
Prone areas in a rare June strong wind event with 700mb winds
increasing to 55 knots and a decent low level pressure gradient in
addition to a weak/brief mountain wave signature along and west
of the Laramie Range. Decided to upgrade the Arlington area, and
the I-80 Summit and adjacent foothills between Laramie and
Cheyenne to a High Wind Warning. Kind of a rare case for late June
so confidence isn't very high at this time. However, there will
be another short window for gusts over 60 mph/sustained winds
around 40 mph as low level winds mix to the surface after sunrise.
Will have to keep an eye on the Laramie Valley and most locations
along the I-25 corridor since we can not rule out a gust or two
around 55 to 60 MPH after boundary layer mixing begins shortly
after sunrise. Thankfully, surface to 600mb winds decrease through
the day so expect winds to gradually subside through the
afternoon.
.LONG TERM...(Sunday through Friday)
Issued at 105 PM MDT Fri Jun 23 2023
Some decent amount of uncertainty in the extended forecast, with the
latest model runs having difficulties with the available moisture
across the region. Latest medium to long range model runs depict a
decent area of high pressure across Texas, with the ridge remaining
firmly in place across the southern CONUS and an upper level trough
across the western seaboard attempting to track east. Ultimately,
models are still having a hard time locking onto a solution with the
available moisture across the High Plains and the GFS trending lower
PWATs with each day from early to midweek. Per the GFS solution,
Monday through Wednesday could be a bit drier with flow from the
Desert Southwest making its way across the Intermountain West and
into southeast Wyoming. This solution is expected to limit the
amount of moisture return expected, as PWATs sink below average for
much of southeast Wyoming and fairing a bit better into the Nebraska
Panhandle. On the opposite end, Euro is attempting to push more of
an open Gulf solution with better low level flow and moisture
advection across the region. PWATs values appear much better in this
solution, with upwards to 0.8 to 0.9 inches across southeast Wyoming
and around an inch for potions of the Nebraska Panhandle. All in
all, most of the inputs will largely depend on the lower levels and
if the Gulf is effectively open, and thus went kept slight chance
PoPs for much of the region through Wednesday and higher values for
the northern Panhandle.
By mid to late week, should begin to see some better eastward
movement from the blocking feature to the south and the longwave
trough digging further to the southeast across the CWA. Better
moisture return from this signature is expected across the region
and slightly higher PoPs Thursday onward. Confidence remains low at
this time, with the GFS being a bit more aggressive for the eastward
track of the dome of high pressure across the southern CONUS and the
Euro keeping it locked in for a few more days.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 525 PM MDT Fri Jun 23 2023
Wyoming TAFS...A cold front will move across the terminals tonight
producing a few high based showers at Rawlins until 02Z, and an
isolated thunderstorm possible at Cheyenne until 02Z. Winds will
gust up to 45 knots, especially in the wake of the cold front. VFR
will continue with scattered clouds from 5000 to 10000 feet AGL.
Nebraska TAFS...A weather disturbance and dryline will help
generate isolated strong to severe thunderstorms through 03Z, with
the storms producing wind gusts to 45 knots, visibilities as low
as 2 miles and ceilings near 2500 feet AGL. After a cold frontal
passage tonight, winds will gust to 40 knots through the day on
Saturday. VFR will prevail, with scattered to broken clouds from
4000 to 10000 feet AGL.
&&
.FIRE WEATHER...
Issued at 126 PM MDT Fri Jun 23 2023
Minimal fire weather concerns through this weekend and into
early/mid next week. Although a relatively dry airmass is expected
to push across the forecast area starting today and lingering
through Saturday, green fuels with recent precipitation will limit
widespread hazardous conditions over the next week. After a short
break, showers and thunderstorms are expected to return to the
area by Wednesday or Thursday of next week.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from midnight MDT tonight through Saturday
morning for WYZ106.
High Wind Warning from midnight tonight to noon MDT Saturday for
WYZ110-116-117.
NE...None.
&&
SHORT TERM...TJT
LONG TERM...MRD
AVIATION...RUBIN
FIRE WEATHER...TJTHazardous weather outlook, Jun 23, 3:23 PM MDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 323 PM MDT Fri Jun 23 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 242130- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- East Laramie County- 323 PM MDT Fri Jun 23 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT ...Tornado Watch in effect for most of southeast Wyoming along and east of the Interstate 25 corridor until 900 PM MDT... Severe thunderstorms expected this afternoon across southeast Wyoming along and east of the Laramie Range. Very large hail...damaging downburst winds and a few tornadoes are possible from mid afternoon across southeast Wyoming to this evening for the Nebraska Panhandle. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will be needed this afternoon for areas east of the Laramie Range and the Nebraska Panhandle after 5 PM through mid evening. WYZ104-105-109>115-242130- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- 323 PM MDT Fri Jun 23 2023 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Strong winds are expected late this evening for the wind prone areas of southeast Wyoming where wind gusts of 60 to 65 mph are possible. A High Wind Watch is in effect from midnight Saturday through noon Saturday for Arlington...Bordeaux and the Interstate 80 Summit. Wind gusts to 50 mph are anticipated elsewhere across southeast Wyoming. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 23, 7:17 PM MDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
717 PM MDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM Hail 8 SE Lyman 41.84N 103.92W
06/23/2023 E4.00 inch Scotts Bluff NE Trained Spotter
Softball sized hail reported on Robiduex Rd
SE of Stegall.
&&Local storm report, Jun 23, 7:19 PM MDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
719 PM MDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM Hail 8 S Fort Laramie 42.10N 104.52W
06/23/2023 M1.75 inch Goshen WY Public
&&Local storm report, Jun 23, 7:39 PM MDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
739 PM MDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM Hail 2 W Scottsbluff 41.87N 103.70W
06/23/2023 M1.75 inch Scotts Bluff NE Trained Spotter
&&Local storm report, Jun 23, 7:48 PM MDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
748 PM MDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Hail Scottsbluff 41.87N 103.66W
06/23/2023 M2.75 inch Scotts Bluff NE Trained Spotter
&&Local storm report, Jun 23, 7:53 PM MDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
753 PM MDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Hail 4 E Scottsbluff 41.87N 103.59W
06/23/2023 E1.75 inch Scotts Bluff NE Public
Report from mPING: Golf Ball (1.75 in.).
0743 PM Hail 1 NW Terrytown 41.86N 103.68W
06/23/2023 E1.50 inch Scotts Bluff NE Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&Local storm report, Jun 23, 8:11 PM MDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
811 PM MDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Tornado 2 WNW Minatare 41.82N 103.54W
06/23/2023 Scotts Bluff NE Trained Spotter
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:11 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 49 min |
| Jun 23, 6:28 PM MDT | Tornado Warning | CYS | Scotts Bluff | 32 min |
| Jun 23, 6:58 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 47 min |
| Jun 23, 6:58 PM MDT | Tornado Warning | CYS | Scotts Bluff | 32 min |
| Jun 23, 7:21 PM MDT | Tornado Warning | CYS | Scotts Bluff | 24 min |
| Jun 23, 7:31 PM MDT | Tornado Warning | CYS | Morrill, Scotts Bluff, Sioux | 29 min |
| Jun 23, 7:45 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 45 min |
| Jun 23, 7:56 PM MDT | Tornado Warning | CYS | Scotts Bluff | 34 min |
| Jun 23, 8:05 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 40 min |
| Jun 23, 8:12 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 63 min |
| Jun 23, 8:18 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 57 min |
| Jun 23, 8:36 PM MDT | Tornado Warning | CYS | Scotts Bluff, Sioux | 24 min |
| Jun 23, 8:48 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 46 min |
| Jun 23, 8:55 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 50 min |
| Jun 23, 8:57 PM MDT | Flash Flood Warning | CYS | Morrill, Scotts Bluff, Sioux | 3 hr |
| Jun 23, 9:12 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 63 min |
| Jun 23, 9:15 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 34 min |
| Jun 23, 9:26 PM MDT | Flash Flood Warning | CYS | Cheyenne | 3 hr |
| Jun 23, 9:26 PM MDT | Tornado Warning | CYS | Box Butte, Morrill | 17 min |
| Jun 23, 9:41 PM MDT | Tornado Warning | CYS | Morrill | 11 min |
| Jun 23, 9:43 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 47 min |
| Jun 23, 9:45 PM MDT | Special Weather Statement | CYS | Banner, Scotts Bluff | 60 min |
| Jun 23, 9:52 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 38 min |
| Jun 23, 9:55 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 39 min |
| Jun 23, 10:21 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more | 69 min |
| Jun 23, 6:07 PM MDT | Tornado Warning | CYS | Goshen | 23 min |
| Jun 23, 6:32 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 43 min |
| Jun 23, 6:48 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 42 min |
| Jun 23, 6:55 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 50 min |
| Jun 23, 7:09 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 51 min |
| Jun 23, 7:19 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 56 min |
| Jun 23, 7:26 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 49 min |
| Jun 23, 8:28 PM MDT | Special Weather Statement | CYS | Niobrara | 47 min |
| Jun 23, 8:39 PM MDT | Special Weather Statement | CYS | Niobrara | 51 min |
| Jun 23, 8:44 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 37 min |
Nearby
Tornado Warnings in Nebraska, 2023Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.